# SDR 2000UALA00151

- Difficulty date: March 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 62,478 hours, 35,513 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER FLAP RETRACTION A HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  LOW PRESSURE LIGHTS ILLUMINATED ON PUMPS.  MANUALLY EXTENDED GEARS, ALTERNATE FLAP EXTENSION.  RETURNED TO DEN.  *S/D*  REPLACED NR 2 LEADING EDGE FLAP ACTUATOR DUE TO LEAK.
